# SDR CA150831012

- Difficulty date: August 26, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 95-B55
- Aircraft time: 6,496 hours
- Engine: Cont IO470L
- Propeller: Hartzl PHCC3YF2
- System (JASC): 7314 · Engine Fuel Pump
- Part: Gear
- Part number: 631684
- Condition: Worn
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) LEFT ENGINE LOST POWER IN FLIGHT.  APPROXIMATELY 25 MINUTES AFTER DEPARTING, WHILE IN CRUISE AT 8000 FT,  THE LT ENGINE QUIT.  FUEL PUMP REMOVED AND FOUND THE COUPLING SHAFT, PN: 631683 ROUNDED INTERNALLY AND DRIVE GEAR, PN: 631684 WORN. DRIVE GEAR AND COUPLING REPLACED.
